# SDR A6WA2018111246176

- Difficulty date: November 15, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 39,859 hours, 37,681 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD FLAP LOWER SKIN PANEL DENTED AND DINGED WITH HEAVY PITTING. REPLACED  REPLACED LH INBD FLAP LOWER SKIN PANEL IAW CRJ 200 SRM 57-42-13
